# SDR AALA201508269009

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 49,395 hours, 18,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1981 EN-ROUTE, ON DEPARTURE FLIGHT ATTENDANTS REPORTED BURNING PLASTIC ODOR IN CABIN.  THE FLIGHT DECLARED AN EMER, RETURNED WITH NO FURTHER INCIDENT.  ACCOMPLISHED JC 26L00021001, TROUBLE SHOT CABIN AIR QUALITY.  ALL GALLEY EQNG CONFIG, NO SMELL NOTED.  DMU DIDN'T RECORD OVERWEIGHT LANDING.  NO FURTHER ACTION REQUIRED.  NO 30 DAY HISTORY.  APPROVED FOR CONTINUED SERVICE.
